MathSciNet Relay Station
MathSciNet bibliographic data
MR2176822 15A24
Zhang, Zhong-Zhi; Hu, Xi-Yan; Zhang, Lei On the Hermitian-generalized Hamiltonian solutions of linear matrix equations. SIAM J. Matrix Anal. Appl. 27 (2005), no. 1, 294–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 02:57:08 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=945952abc1622b019c03839fb2436c0d; path=/; expires=Tue, 10-Jun-2031 02:57:08 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=93 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57c WrF=v16N2/m~uV҂6YiB:; $=+4`T3HݣsΕѧkHL*W@ɕG}Cxd<8}761:mu^Fc|hnᖚ(aRbЩAފk\2^2izSq 3#z f $n$yF p;f('{%Rp-+Q5]w?e8['2a<;WwkK< l@u*?&cۡSB .'NAL m{Vd#h}r8'Mթ(U.TŔ5g mB$g1X$3d6 6+.Ahp9=hT|)r(@^ЛN J4cjx} Ich6ﳠ> tm- U{(]'1L73%:1sϋT/ݠ_լnOa ^y'>ل k.i0B=>`>A}&3t,X$s*8¥ Tl]UFB{+d9b`=fk0n*320#'EF,H`_1%0>˙ʨЀ  vt?3:R<3@T1gB@-B3OR9u%BM\`@YGGǪiIպWB1D+2ti1F%L<֨҅0І7l0snN YQ(L}ИtF  V m/[x>KSr#%$dKk Q֌+